MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH KINEMAX S/STAB MOD STM TRIAL LN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH KINEMAX S/STAB MOD STM TRIAL LN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6778-7-060
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device remains implanted.
 
Event or Problem Description
During a routine mrh case trial stem was seen by intra op xray to be inside patients femoral canal.Attempts made to remove but unable to do so and trial implant was cemented inside femur.Update: "left side.Activity level: wheel chair bound, pre existing conditions right knee amputation".

Brand Name
KINEMAX S/STAB MOD STM TRIAL LN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8818888
Report Number0002249697-2019-02638
Device Sequence Number327639
Product Code LXH
UDI-Device Identifier07613327128703
UDI-Public07613327128703
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6778-7-060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR